MathSciNet Relay Station
MathSciNet bibliographic data
MR660622 (84c:54062) 54F45 (54G20)
Charalambous, M. G. The dimension of inverse limit and $N$-compact spaces. Proc. Amer. Math. Soc. 85 (1982), no. 4, 648–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement